# SDR HNAA2011090100264

- Difficulty date: August 21, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 57,500 hours, 63,756 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6140 · Propeller Indication System
- Part: Pcu
- Part number: 78249050
- Condition: Failed
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, NR 2 NP REACHED 1245 AND DROPPED TO 1236, THEN CREW RETARDED TO 1050 AND RETURNED TO FIELD.  PROP OVERSPEED WITHIN LIMITS OF MM 61-10-00.   R & R NR 2 PCU IAW WC 61-10-10. OPS CHECKED GOOD.
